Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2018, 11:27 PM CDT for Craig County, Ottawa County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2018, 11:27 PM CDT (04:27 UTC)
- Expired
- May 3, 2018, 12:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 96 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 8:05 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1170 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.6
The text
As transmitted.
509 WUUS54 KTSA 030427 SVRTSA OKC035-115-030515- /O.NEW.KTSA.SV.W.0052.180503T0427Z-180503T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Tulsa OK 1127 PM CDT WED MAY 2 2018 The National Weather Service in Tulsa has issued a * Severe Thunderstorm Warning for... Craig County in northeastern Oklahoma... Ottawa County in northeastern Oklahoma... * Until 1215 AM CDT * At 1126 PM CDT, severe thunderstorms were located along a line extending from 6 miles west of Chetopa to 5 miles northwest of White Oak, moving east at 55 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations in or near the path include... Miami... Baxter Springs... Commerce... Fairland... Afton... Quapaw... Welch... Bluejacket... Wyandotte... Treece... Picher... Narcissa... Ottawa... Peoria... Cardin... Hollow... Centrailia... Pyramid Corners... Centralia... Twin Bridges State Park... This includes Interstate 44 between mile markers 288 and 324. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 300 AM CDT for northeastern Oklahoma. LAT...LON 3700 9462 3668 9462 3665 9540 3700 9532 TIME...MOT...LOC 0426Z 259DEG 50KT 3701 9521 3669 9531 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
3 follow-up statements
964 WWUS54 KTSA 030444 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1144 PM CDT WED MAY 2 2018 OKC035-115-030515- /O.CON.KTSA.SV.W.0052.000000T0000Z-180503T0515Z/ Craig OK-Ottawa OK- 1144 PM CDT WED MAY 2 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR NORTHEASTERN CRAIG AND OTTAWA COUNTIES... At 1144 PM CDT, severe thunderstorms were located along a line extending from 5 miles west of Treece to 5 miles northeast of Vinita, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Miami... Baxter Springs... Commerce... Fairland... Afton... Quapaw... Welch... Bluejacket... Wyandotte... Treece... Picher... Narcissa... Ottawa... Peoria... Cardin... Pyramid Corners... Twin Bridges State Park... This includes Interstate 44 between mile markers 288 and 324. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 300 AM CDT for northeastern Oklahoma. LAT...LON 3700 9462 3668 9462 3666 9520 3700 9513 TIME...MOT...LOC 0444Z 270DEG 41KT 3700 9495 3670 9510 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
900 WWUS54 KTSA 030459 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 1159 PM CDT WED MAY 2 2018 OKC035-030508- /O.CAN.KTSA.SV.W.0052.000000T0000Z-180503T0515Z/ Craig OK- 1159 PM CDT WED MAY 2 2018 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAIG COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area therefore the warning has been cancelled. A tornado watch remains in effect until 300 AM CDT for northeastern Oklahoma. LAT...LON 3700 9462 3668 9462 3668 9499 3700 9496 TIME...MOT...LOC 0458Z 266DEG 36KT 3698 9475 3673 9496 $$ OKC115-030515- /O.CON.KTSA.SV.W.0052.000000T0000Z-180503T0515Z/ Ottawa OK- 1159 PM CDT WED MAY 2 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR OTTAWA COUNTY... At 1158 PM CDT, severe thunderstorms were located along a line extending from 2 miles northeast of Quapaw to 2 miles north of Afton, moving east at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Miami... Baxter Springs... Commerce... Fairland... Afton... Quapaw... Wyandotte... Treece... Picher... Narcissa... Ottawa... Peoria... Cardin... Twin Bridges State Park... This includes Interstate 44 between mile markers 294 and 324. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && A tornado watch remains in effect until 300 AM CDT for northeastern Oklahoma. LAT...LON 3700 9462 3668 9462 3668 9499 3700 9496 TIME...MOT...LOC 0458Z 266DEG 36KT 3698 9475 3673 9496 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$
035
WWUS54 KTSA 030512
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1212 AM CDT THU MAY 3 2018
OKC115-030522-
/O.EXP.KTSA.SV.W.0052.000000T0000Z-180503T0515Z/
Ottawa OK-
1212 AM CDT THU MAY 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY WILL EXPIRE AT
1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A tornado watch remains in effect until 300 AM CDT for northeastern
Oklahoma.
LAT...LON 3700 9462 3668 9462 3668 9499 3700 9496
TIME...MOT...LOC 0512Z 259DEG 50KT 3702 9452 3677 9473
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:50 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 2, 7:50 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 750 PM CDT Wed May 2 2018 .DISCUSSION... Made some alterations to first period pops based on latest convective trends. Storms currently evolving into a squall line across SW-SC OK with diminishing sfc based activity to the north and northeast given warm mid level temperatures. Highest pops will be across SE OK this evening, expanding further northeast into NW AR after 06z. Overnight low temperatures will be left as they are at this time. Updated ZFP/PFM/AFM out shortly. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...23
Hazardous weather outlook, May 2, 8:56 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 856 PM CDT Wed May 2 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 856 PM CDT Wed May 2 2018 ...SEVERE WEATHER POTENTIAL TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Parts of Eastern Oklahoma. ONSET...After 10 pm. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 10 PM. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... The threat of severe thunderstorms, including a limited risk of tornadoes, will increase across parts of eastern Oklahoma this evening, and far eastern Oklahoma and northwest Arkansas overnight. Severe thunderstorms have remained ongoing across western and central Oklahoma this evening, but as storms continue to organize into a squall line, they will move into parts of eastern Oklahoma before 1030 pm, and into far eastern Oklahoma and northwest Arkansas after midnight. Large hail, damaging winds and isolated tornadoes within the strongest portions of the line are possible. The overall threat of severe weather is expected to decrease as the activity moves further into Arkansas late tonight. Additional thunderstorms may develop and move into southeast Oklahoma and western Arkansas very late tonight. Depending on the evolution of the first round of storms, Severe potential with additional storms very late tonight may be limited. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY...Thunderstorm Potential. SATURDAY through TUESDAY...No Hazards. EXTENDED DISCUSSION... Thunderstorms will likely be ongoing across parts of eastern Oklahoma and northwest Arkansas Thursday morning. This activity should be weakening during the morning hours but will still have a small severe threat. Additional thunderstorms may develop later in the afternoon as the dryline surges farther east. Severe weather would be possible with these storms as well. Showers and thunderstorms will be ending Friday as the cold front exits to the south and east. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to monitor forecasts for severe weather potential Thursday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 2, 9:22 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CDT WED MAY 2 2018
OKZ054-059-064-030300-
Osage OK-Pawnee OK-Creek OK-
922 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE...NORTHWESTERN
CREEK AND PAWNEE COUNTIES UNTIL 1000 PM CDT...
At 922 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Morrison to 3 miles northeast of
Carney. Movement was northeast at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Pawnee... Cleveland...
Drumright... Fairfax...
Oilton... Jennings...
Ralston... Hallett...
Blackburn... Terlton...
Maramec... Skedee...
Sooner Lake... Silver City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 300 AM CDT for northeastern
Oklahoma.
LAT...LON 3649 9703 3667 9645 3599 9645 3593 9662
3616 9662 3616 9682 3624 9682 3625 9692
3633 9693 3634 9703
TIME...MOT...LOC 0222Z 235DEG 42KT 3637 9695 3582 9696Local storm report, May 2, 10:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 7 SW BURBANK 36.62N 96.82W
05/02/2018 M60 MPH OSAGE OK MESONET
&&
PBSSpecial weather statement, May 2, 10:32 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1032 PM CDT WED MAY 2 2018
OKZ071-073>075-030415-
Haskell OK-Pittsburg OK-Latimer OK-McIntosh OK-
1032 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HASKELL...CENTRAL
MCINTOSH...NORTHWESTERN LATIMER AND NORTHERN PITTSBURG COUNTIES UNTIL
1115 PM CDT...
At 1032 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Dustin to 6 miles north of
Stuart. Movement was east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Krebs... Crowder...
Canadian... Indianola...
Hanna... Stidham...
Raiford... Blocker...
Vivian... Arrowhead State Park...
Lake Eufaula State Park... Scipio...
Arpelar... Vernon...
Featherston... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 269 and
273.
A tornado watch remains in effect until 300 AM CDT for southeastern
Oklahoma.
LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3549 9535 3496 9546 3489 9609
TIME...MOT...LOC 0332Z 250DEG 51KT 3533 9593 3499 9608Special weather statement, May 2, 11:02 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT WED MAY 2 2018
OKZ061-062-067-068-070-030445-
Muskogee OK-Cherokee OK-Rogers OK-Wagoner OK-Mayes OK-
1102 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGERS...MAYES...
SOUTHEASTERN WAGONER...WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
COUNTIES UNTIL 1145 PM CDT...
At 1101 PM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Oologah to 4 miles southeast of Inola
to 3 miles northwest of Rentiesville. Movement was northeast at 50
mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Pryor...
Pryor Creek... Fort Gibson...
Chouteau... Locust Grove...
Salina... Adair...
Okay... Hulbert...
Foyil... Braggs...
Hoot Owl... Peggs...
Greenleaf State Park... Rose...
Pumpkin Center... Sportsmen Acres Community...
Sequoyah State Park... Keefeton...
This includes Interstate 44 between mile markers 253 and 272.
A tornado watch remains in effect until 300 AM CDT for northeastern
and east central Oklahoma.
LAT...LON 3651 9533 3651 9526 3627 9501 3558 9513
3556 9540 3607 9530 3642 9564 3655 9533
TIME...MOT...LOC 0401Z 244DEG 44KT 3638 9570 3609 9548 3554 9555Local storm report, May 2, 11:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT WED MAY 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND GST 3 W TULSA 36.13N 95.98W
05/02/2018 E60 MPH TULSA OK TRAINED SPOTTER
&&
PBSSpecial weather statement, May 2, 11:23 PM CDT, 4 minutes before
Special Weather Statement National Weather Service Tulsa OK 1123 PM CDT WED MAY 2 2018 OKZ070>074-030515- Haskell OK-Pittsburg OK-Muskogee OK-Sequoyah OK-McIntosh OK- 1123 PM CDT WED MAY 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...NORTHWESTERN SEQUOYAH...EASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 1215 AM CDT... At 1123 PM CDT, strong thunderstorms were located along a line extending from 3 miles southeast of Keefeton to 3 miles south of Indianola. Movement was east at 40 mph. Wind gusts up to 50 mph will be possible with these storms. Locations in or near the path include... Sallisaw... Eufaula... Stigler... Checotah... Warner... Vian... Quinton... Gore... Porum... Webbers Falls... Crowder... Whitefield... Kinta... Marble City... Canadian... Tamaha... Indianola... Brushy... Brushy Lake State Park... Keefeton... This includes Interstate 40 in Oklahoma between mile markers 264 and 303. A tornado watch remains in effect until 300 AM CDT for southeastern and east central Oklahoma. LAT...LON 3559 9541 3561 9466 3511 9523 3510 9587 TIME...MOT...LOC 0423Z 266DEG 36KT 3556 9530 3511 9579
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:22 PM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| May 2, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 2, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 54 min |
| May 2, 9:44 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 31 min |
| May 2, 10:08 PM CDT | Tornado Warning | TSA | Osage | 48 min |
| May 2, 10:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 65 min |
| May 2, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 62 min |
| May 2, 10:32 PM CDT | Special Weather Statement | TSA | McIntosh | 43 min |
| May 2, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 47 min |
| May 2, 11:02 PM CDT | Special Weather Statement | TSA | Mayes, Muskogee | 43 min |
| May 2, 11:23 PM CDT | Special Weather Statement | TSA | Haskell | 52 min |
| May 2, 11:32 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, Delaware, Mayes | 43 min |
| May 2, 11:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 2, 11:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 41 min |
| May 3, 12:19 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 41 min |
| May 3, 3:41 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 49 min |
| May 3, 4:28 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee, Wagoner | 62 min |
| May 3, 5:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 42 min |
| May 3, 5:52 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 38 min |
| May 3, 6:17 AM CDT | Special Weather Statement | TSA | Creek | 43 min |
| May 3, 6:27 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| May 3, 9:06 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 39 min |
| May 3, 9:14 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 3, 9:26 AM CDT | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| May 3, 9:27 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| May 3, 9:43 AM CDT | Special Weather Statement | TSA | McIntosh | 32 min |
| May 3, 9:53 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 37 min |
| May 3, 10:08 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more | 3 hr |
| May 3, 10:28 AM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| May 3, 10:48 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 3 hr |
| May 3, 10:51 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 24 min |
| May 3, 11:22 AM CDT | Special Weather Statement | TSA | Adair | 23 min |
| May 3, 11:30 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 3, 11:47 AM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| May 3, 12:16 PM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Adair, Delaware | 30 hr |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 35 hr |
| May 3, 2:24 PM CDT | River Flood Warning | TSA | Cherokee | 46 hr |
| May 3, 2:28 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 16 hr |
| May 3, 6:17 PM CDT | River Flood Advisory | TSA | Sequoyah | 14 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.